Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MIKEY889267

Can you put moisturizer after putting on differin?

Recommended Posts

I always put my moisturiser on before the differin, otherwise it has a habit of overdrying your skin. You mauy be ok though, the moisturiser wont neutralise the effects of the differin either way

Share this post


Link to post
Share on other sites
Guest President Slut

make sure you wait between 20 minutes and half an hour,

you need to let the differin absorb and settle, otherwise you could be rubbing it off with the moisturizer.

take care

Share this post


Link to post
Share on other sites

Hey Pres,

I start Differin on Friday. Can you give me any tips? Also, what moisturizers might you suggest?

-A loyal citizen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×